# SDR AALA202507064014

- Difficulty date: July 3, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 71,235 hours, 35,983 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT SERVICE DOOR CYLINDER PRESSURE LOW, 1000PSI, NEEDS SERVICING. MAINTENANCE SERVICED RH AFT DOOR IAW AMM 52-10-00.
